# SDR UPS06847673

- Difficulty date: August 1, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Sta 67-80 Rbl20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER FINGER DOUBLER FLT DECK SUBFLOOR STA -67 TO -80 RBL-20.  FABRICATED AND INSTALLED FINGER DOUBLER FLT DECK SUB FLOOR STA -67 TO -80 RBL-20 IAW SRM 53-03-01, AND SRM 51-1-20D.
